MathSciNet Relay Station
MathSciNet bibliographic data
MR2350574 60C05 (11B25 60F05)
Benjamini, Itai; Yadin, Ariel; Zeitouni, Ofer Maximal arithmetic progressions in random subsets. Electron. Comm. Probab. 12 (2007), 365–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement